MAUDE Adverse Event Report: B. BRAUN MELSUNGEN AG INFUSOMAT®; PUMP, INFUSION

B. BRAUN MELSUNGEN AG INFUSOMAT®; PUMP, INFUSION
Catalog Number 8713051U
Medical Device Problem Code Fail-Safe Did Not Operate (4046)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Event or Problem Description
As reported by the user facility: "during code, no b braun pumps were alarming with "downstream occlusion" even though vasoactive gtts were not getting to patient due to the backflow of the lipids.Lipid b braun pump never alarmed that pressure was building to cue backflow into gtt line.".
 
Additional Manufacturer Narrative
This report has been identified as b.Braun medical internal report number (b)(4).The investigation is ongoing at this time.A follow up will be submitted when the investigation results become available.

Brand Name
INFUSOMAT®
Common Device Name
PUMP, INFUSION
Manufacturer (Section D)
B. BRAUN MELSUNGEN AG
carl-braun strabe 1
melsungen 34212
GM  34212
Manufacturer (Section G)
B. BRAUN MELSUNGEN AG
carl-braun strabe 1
melsungen 34212
GM   34212
Manufacturer Contact
elena reifenstein
824 12th ave
bethlehem, PA 18018
8334251464
MDR Report Key25533336
Report Number9610825-2026-00321
Device Sequence Number9670468
Product Code FRN
UDI-Device Identifier04046964660887
UDI-Public(01)04046964660887(11)240315(10)24063A5000
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K142596
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 06/17/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number8713051U
Device Lot Number24063A5000
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/19/2026
Initial Report FDA Received Date06/17/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured03/15/2024
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown